# SDR QXEA0101359

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 32,401 hours, 38,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - ROW EIGHT EMERGENCY EXIT SIGNS HAVE INOPERABLE BULBS.  REMOVED AND REPLACED CIRCUIT BOARDS.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
